MAUDE Adverse Event Report: CAREFUSION, INC BD COMBINED SPINAL & EPIDURAL TRAYS ¿; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC BD COMBINED SPINAL & EPIDURAL TRAYS ¿; ANESTHESIA CONDUCTION KIT
Catalog Number 405823
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/24/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that before use of the bd combined spinal & epidural trays ¿ there was a sterility breach.There was no report of exposure, serious injury or medical intervention.
 
Additional Manufacturer Narrative
One sample was received for evaluation.Visual evaluation of the complaint sample confirmed the presence of debris on the gauze component.The investigation was not able identify the most probable source for the debris since the gauze component is supplied by an external vendor and is not altered by the manufacturing facility prior to placement in the finished good tray.Based on the investigation results, the vendor of the gauze component will be notified of this failure mode through the supplier quality notification process.Likewise, all applicable manufacturing associates will receive awareness training regarding the identified failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.A review of the device history record shows that all inspection results passed per the dhr process and no anomalies were noticed during production.
 
Event or Problem Description
It was reported that before use of the bd combined spinal & epidural trays there was a sterility breach.There was no report of exposure, serious injury or medical intervention.

Brand Name
BD COMBINED SPINAL & EPIDURAL TRAYS ¿
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key7971210
Report Number1625685-2018-00043
Device Sequence Number16481998
Product Code CAZ
UDI-Device Identifier00382904058234
UDI-Public00382904058234
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
D219092
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number405823
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 09/24/2018
Supplement Date Received by Manufacturer09/24/2018
Initial Report FDA Received Date10/16/2018
Supplement Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;